MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 SROM STM ST,36+6L NK,11X16X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY IRELAND - 9616671 SROM STM ST,36+6L NK,11X16X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 56-3517
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/15/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the stem on right side became infected and subsided substantially and loosening of the unknown component at bone to implant interface.We removed femoral and acetabular constructs and replaced with prostalac.Doi: (b)(6) 2018 dor: (b)(6) 2020 right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot =the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
SROM STM ST,36+6L NK,11X16X150
Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11108289
Report Number1818910-2021-28165
Device Sequence Number19846175
Product Code LPH
UDI-Device Identifier10603295178200
UDI-Public10603295178200
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P070026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number56-3517
Device Catalogue Number563517
Device Lot Number8747609
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date01/04/2021
Supplement Report FDA Received Date01/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX NEUT 36IDX56OD; PINN CAN BONE SCREW 6.5MMX30MM; PINNACLE SECTOR II CUP 56MM; S-ROM M HEAD 36MM +0; S-ROM*SLEEVE PRX ZTT, 16D-LRG; ALTRX NEUT 36IDX56OD; PINN CAN BONE SCREW 6.5MMX30MM; PINNACLE SECTOR II CUP 56MM; S-ROM M HEAD 36MM +0; S-ROM*SLEEVE PRX ZTT, 16D-LRG
Outcome Attributed to Adverse Event Required Intervention;